Polymer chain in annealed random media

Baumgärtner, A. ; Chakrabarti, B. K. (1990) Polymer chain in annealed random media Journal de Physique I, 51 (16). pp. 1679-1682. ISSN 1155-4304

Full text not available from this repository.

Official URL: http://jphys.journaldephysique.org/articles/jphys/...

Related URL: http://dx.doi.org/10.1051/jphys:0199000510160167900


Self-avoiding polymer chains trapped in annealed random media have been investigated by Monte Carlo methods. It is found that the configurational characteristics of a polymer are not affected by the media and are independent of the concentration of the impurities. This is in agreement with an early conjecture, but in disagreement with recent analytical results.

Item Type:Article
Source:Copyright of this article belongs to EDP Sciences.
Keywords:Impurities; Macromolecular Configurations; Monte Carlo Methods; Polymer Structure
ID Code:44880
Deposited On:23 Jun 2011 09:54
Last Modified:23 Jun 2011 09:54

Repository Staff Only: item control page